# SDR ASOA201100059

- Difficulty date: January 10, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 26,975 hours, 23,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE PRESSURE FLOOR CORRODED AT SEVERAL LOCATIONS BETWEEN FS 409 AND 559.   REMOVED CORROSION  IAW SRM 51-21-06.   PERFORMED UT THICKNESS OF BLENDED AREA IAW MAC NDT INSP PROCEDURE UT-3.    DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS OF SRM 53-41-45 FIG 101.  DAMAGE IS WITHIN LIMITS OF REO 601R-53-41-666.
